Linear Types and Approximation

File Description SizeFormat 
Linear types and approximation.pdfPublished version335.85 kBAdobe PDFDownload
Title: Linear Types and Approximation
Author(s): Huth,M.
Item Type: Journal Article
Content Version: Published version
Publication Date: 31-Dec-2000
Citation: Mathematical Structures in Computer Science Vol.( 10 ) No.( 6 ) pp 719 - 745
Publisher Link:
Start Page: 719
End Page: 745
Copyright Statement: © 2000 Cambridge University Press
Volume: 10
Appears in Collections:Quantitative Analysis and Decision Science

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons